# SDR 95ZZZX5357

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 140-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEUDLED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, LONGERON 25L FROM FS 160.0 TO FS 140.0 WAS FOUND CORRODED.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 53-02, FIGURE 2.  N/R NR 027N1/0093.
